# SDR NACA20010038

- Difficulty date: November 10, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N930FT
- Make and model: Boeing 727-23
- Aircraft serial: 19387
- Aircraft time: 63,033 hours, 47,993 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MECHANICAL INTERRUPTION IN ANCHORAGE AT 1522Z DUE TO LOWER CARGO FIRE WARNING HORN WENT OFF 3 TIMES.  OPENED BOTH BELLY DOORS IMMEDIATELY UPON AIRCRAFT RETURN.  FOUND NO SMOKE OR FIRE.  UNLOADED BELLY'S AND PERFORMED LOWER CARGO SMOKE/FIRE PROTECTOR TEST, IAW HOLLINGSHEAD INTERNATIONAL AIRCRAFT MAINT MANUAL SUPPLEMENT.  SYSTEM TESTED OK, NO FAULTS OR DEFECTS FOUND.  SUSPECT FREIGHT BEING STACKED TO CEILING WAS THE CAUSE.  DEFERRED THE SYSTEM FOR FURTHER TROUBLESHOOTING.  FURTHER TESTING, AFTER FLIGHT REVEALED NO FAULT, DEFERRAL REMOVED AND AIRCRAFT CONTINUED IN SERVICE.
